# SDR SWAA2022041181965

- Difficulty date: March 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS420 - BS500D LBL24. / [01] EVALUATED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 460+10 LBL 24 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN 1'X1' AREAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2473;[02] VERIFIED CORRECTIVE ACTION #1;[03] FABRICATED REPAIR PARTS FOR FCB LH FLOOR TO SIDEWALL SUPPORT; BS 396-500D; LBL 24. IAW SRM 53-00-53-2R-5; SPLICE AT BS480+10. APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01-0G-0. MATERIAL; BAC1496-444#7075T62; LOT#1479718-1. IAW SRM 53-30-53-01-2. AND OK TO PRIME.;[04] VERIFIED CORRECTIVE ACTION #3;[05] PRIMED AND ASSEMBLED REPAIR PARTS FOR FCB LH FLOOR TO SIDEWALL SUPPORT; BS396-500D; IAW SRM 53-00-53-2R-5; DWG 143A7500.;[06] INSPECTED ACTION 5;[07] JOB COMPLETE
